Title: Caracteristiques d'Euler-Poincare, fonctions zeta locales et modifications analytiques
Authors: Denef, Jan ×
Loeser, F #
Issue Date: 1992
Publisher: The Society
Series Title: Journal of the American mathematical society vol:5 pages:705-720
ISSN: 0894-0347
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Algebra Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.